# SDR SIMA1883

- Difficulty date: July 6, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1683
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3638 - ROW NR 8 FLOOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED NR 8 FLOOR EMERGENCY LIGHT IAW S340 MM 33-50-2.  OPS CHECK GOOD.  (M)
